2 posts Page 1 of 1
Hello,

been supplementing an average of 200.000 IU/month for the past 6 months, via daily doses of 5 or 10k IU (Health Origins D3). It's been going fine I think overall, despite my blood levels have raised "only" from 26 ng/ml to 45 ng/ml (last measured in February).

One day last week I experienced a rather strong and never experienced before abdominal pain (high abs, not belly, especially on the left side) that lasted for about 4-5 hours then went away. I went to the ER and they just kept me under observation after an abdomen x-ray, concluding that my stomach was very likely upset and bloated, which caused the temporary pain.

I stopped taking the Vit. D for 4 days after the above, also avoiding legumes for a few days as advised, and I was overall fine. Yesterday at lunch I had a big salad and took 10.000 IU, and eventually kept expelling air for the whole day and night...

Not really sure if my bloating issue (and the pain episode) might be caused by the Vit. D, but I was wondering if any of you experienced similar symptoms after taking similar doses...?

Healthy Origins' softgels other ingredients appear to be only cold-pressed olivel oil, gelatin, glycerin, water... could any of these stuff be having such effect on my digestion? I always try to take them with fats as well. In the salad case, I always add like 1 tbsp of extra-virgin olive oil and 1 of flaxseed (I take 1 tbsp/day of flaxseed oil).

My blood tests and calcium levels are just fine.

Thanks :)
Hi there,
Your flax seed dosage is below the recommended 20-40 ml, which is considered to prevent relapse. Also, if your vit d level is 45, you would probably be advised to take a mega dose, in order to get it up to 90 and out of relapse risk range. (Probably better to wait until you sort out what's going on with your digestion though). I once took 250 000 IU at once and had no problem with abdominal pain. Everybody is different though.
2 posts Page 1 of 1

Who is online

Users browsing this forum: No registered users and 4 guests

cron